# SDR FOTR2102212539

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP T/E UPPER OTBD END HAS AREA DISDOND.  REMOVED DAMAGED AREA, SANDED, CLEANED AND PREPPED AREA IAW SRM 51-40-20, PARA NR 7, REPAIRED RT INBD MID-FLAP T/E WEDGE BY HOT BONDING REPAIR IAW SRM 51-40-20, PAR NR 20.
